# SDR AALA2018062089033

- Difficulty date: June 16, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 48,266 hours, 29,018 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081WG
- Part serial: P3526
- Condition: Leaking
- Part time: 23,103 hours, 17,302 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR AND HAZE NOTICED BY CREW AND MAINT ON GROUND.  REPLACED THE APU.
